MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM; BIT, DRILL

OBERDORF SYNTHES PRODUKTIONS GMBH 1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM; BIT, DRILL
Catalog Number 03.130.100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation, but has yet to be received.Reporter is a j&j employee.A device history record (dhr) review was conducted: part: 03.130.100, lot: f-23805, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: 14.Mar.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during the surgical procedure on (b)(6) 2020, one (1) 1.0mm drill bit was broken and one (1) 1.0mm drill bit was bent.No fragments remained in the patient.Procedure was successfully completed with no other medical intervention.No further information provided.Concomitant device reported: lock strut pl 1.3 8ho obliq-angl le l19 (part # 02.130.159, lot # l483064, quantity 1).This report is for one (1) 1.0mm drill bit/ k-wire attchmt for threaded hole/ 75mm.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: e1.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10638931
Report Number8030965-2020-07760
Device Sequence Number3650203
Product Code HTW
UDI-Device Identifier07611819682986
UDI-Public(01)07611819682986
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.100
Device Lot NumberF-23805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCK STRUT PL 1.3 8HO OBLIQ-ANGL LE L19